# SDR USA2004F00030

- Difficulty date: March 23, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1820M89P07
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,013 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, DURING APPROACH, RECEIVED ECAM MESSAGE, (ENG 1 FAIL), WHILE AIRCRAFT WAS AT 6,000 FEET WITH IDLE THRUST SELECTED.  THE CREW TRIED, UNSUCCESSFULLY, TO RESTART THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 12 MINUTES.  MAINTENANCE REPLACED THE LEFT ENGINE ELECTRONIC CONTROL UNIT AND INTERMEDIATE PRESSURE CHECK VALVE.  OPERATIONALLY AND FUNCTIONALLY CHECKED, OK.
